# SDR FDEA201511273794

- Difficulty date: November 27, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 298 hours, 15,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973019202
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FUSELAGE FRAME 59 DEFORMED, BETWEEN STRINGER 12L & 13L.  CUT OUT THE DEFORMED AREA & MADE THE REPAIR ANGLE IAW SRM 53-10-13 FIG 202.  WET INSTALLED THE REPAIR ANGLE & RELATED FASTENERS IAW SRM 51-40-21 MAJOR REPAIR IAW GMM 6-2-100.
